Ann Clin Case Rep | Volume 4, Issue 1 | Case Summary | Open Access

Iatrogenic Anemia and Liver Injury after Myocardial Infarction

Ekknoor Sahota*

509 South Highland Avenue, USA

*Correspondance to: Ekknoor Sahota 

Fulltext PDF

Abstract

Drug-Induced Liver Injury (DILI) is gaining recognition as a cause of acute and chronic liver disease, with statins being commonly implicated agents. Though a relatively rare presentation of DILI, there has been growing evidence of statin induced Autoimmune Hepatitis (AIH)-like liver injury which alters the management and prognosis of DILI. We present a case of DILI unique for the presence of anemia in the setting of abnormal hemolytic markers. The initial workup of hemolytic anemia led to the diagnosis of DILI and recognition of chronic blood loss exacerbated by medications as the etiology of the anemia instead.

Citation:

Sahota E. Iatrogenic Anemia and Liver Injury after Myocardial Infarction. Ann Clin Case Rep. 2019; 4: 1645.

Subscribe to Our Newsletter